# SDR AALA202109105679

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 59,691 hours, 34,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bezel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR BEZEL BEHIND DOOR SLIDE DAMAGED AND INTERFERES WITH DOOR OPENING. REPLACED L1 DOOR LOWER DOOR LINING / BEZEL PER AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A.
